Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy rash and aspirin

Premium Questions

Dr. Praveen Tayal MD

, Lipitor and 81 mg aspirin regimen. When I came home from the hospital my legs were very itchy and had a red rash on them, I also had a lot of ringing in my ears. I talked to my Dr about this and he... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Shafi Ullah Khan MD

its like a rash of some kind , very irrated and bright red w/ Red dots - what is this from ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

I am taking Plavix 75 mg, and have been since May 2016. I am also taking one low dose aspirin a day. I have developed a rash and itch, spots that look like bruises on different areas of my body ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.    Muhammad Sareer Khalil MD

I have had itchy lower legs for the past 6 months. I use Cortisone cream to ease the itch ... Micardis , Aspirin , Vytorin , Vitamin D, Calcium, and Polaramine Thank you ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I am going insane on Brilique, Ramipril , ( aspirin was spooked a week ago and no better). Which drug is most likely the cause? I was was mildly itchy with the drugs before Brilique changed ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Shailendra Kumar Naithani MD

a itchy rash on my leg, then on my arm and then my right ankle, was losing the strength in my hands, and arms. Are there natural remedies I could use instead of drugs. Even aspirin gives me a... View answer

Answered by : Dr. Shailendra Kumar Naithani ( Ayurveda Specialist)
Dr.   Munish Sood MD

, itchiness, rash, etc.) to Aspirin also has the same allergic reaction to Heparin or Warfarin ... Aspirin but I have bad allergy to Aspirin and I need to take alternative medication.... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Kalpana Gupta MD

In the last two days I ve developed an itchy pin prick rash which is thickest on my feet and lower ... aspirin, made in India, that tasted more like chalk than aspirin. Any ideas please. ... View answer

Answered by : Dr. Kalpana Gupta ( Dermatologist)
Dr. Blerina Pasho MD

Hi there we think I am allergic to aspirin (almost certain but not proved). I took an advil gel capsule and later read that if your allergic to aspirin you should not take advil ... I ve taken ... View answer

Answered by : Dr. Blerina Pasho ( General & Family Physician)
Dr. Olgeta Xhufka MD

I started taking low dose Bayer Aspirin at the request of my cardiologist. I started one a day on Sunday. It is now Tuesday. Yesterday I developed a rash on both my hands like I have in the past taking ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Niranjan G MD

Dear friend. Niw that if you dint have any symptoms no worry. Yes could have be dangerous. Nevere take such risk Niwtakw lots of milk fatty food, green leafy vegetable s, to delay the absorption drink lots of water and...

Dr. Pavan Kumar Gupta MD

Hello, Although aspirin is an analgesic and antipyretic but it is mostly used in cardiology practice as blood thinner to prevent cerebrovascular an cardiovascular attacks. Thanks

Dr. Omprakash Ashokrao Deshmukh MD

is there any rash, dibetic or not?